I’ve officially hit withdrawal symptoms

      No Comments on I’ve officially hit withdrawal symptoms


As of this afternoon, my body has officially noticed that there’s not as much Paxil in my system as it’s been used to having for the 5 or 6 years. Not only has it noticed, but it’s not very happy about it.

Paxil takes about 4.5 days to leave your system and as I’m now on day 5, my body is beginning to notice.

All of a sudden, I’m hit with a headache and nausea. This is exactly what has happened when I’ve fallen off the Paxil in the past.

There were times when I was sick and couldn’t take my meds cause I was puking everything up. After day 4, I got hit with a headache and even worse nausea than I was already dealing with.



What I don’t know at this point is how long this is going to last and if I’m going to experience this with each phase of withdrawal.

I will say that this is much milder than what’s happened in the past but it still sucks. It’s bad enough that I don’t feel up to moving around a whole lot, at least outside of the house.

Lizze has already made backup plans for her family Christmas party. If I’m still miserable, her and the boys will go with her parents. This way they still get to go and I can rest in a quiet house for a few hours.



I’ve got at least 3 months left of this shit and while it sucks, I’m determined to stay the course. I truly believe it will be worth it in the end.

Recommended Read  How my son totally impressed me today

Leave a Reply (Login to the site or comment as a guest)

Be the First to Comment!

avatar
  Subscribe  
Notify of